Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong paracompactness and w- $\delta\theta$-refinability of inverse limits


Author: Keiko Chiba
Journal: Proc. Amer. Math. Soc. 134 (2006), 1213-1221
MSC (2000): Primary 54B10, 54D20; Secondary 54G20
Published electronically: August 29, 2005
MathSciNet review: 2196059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct inverse systems of which each space is strongly paracompact and each bonding map and each projection are open and onto maps, and the limit space is paracompact and not strongly paracompact and we investigate $\delta\theta$-refinability-like properties of limit spaces of inverse systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B10, 54D20, 54G20

Retrieve articles in all journals with MSC (2000): 54B10, 54D20, 54G20


Additional Information

Keiko Chiba
Affiliation: Department of Mathematics, Faculty of Science, Shizuoka University, Ohya, Surugaku, Shizuoka, 422-8529 Japan
Email: smktiba@ipc.shizuoka.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08042-1
PII: S 0002-9939(05)08042-1
Keywords: Strongly paracompact, w-$\delta\theta$-refinable, inverse limit
Received by editor(s): June 10, 2003
Received by editor(s) in revised form: November 2, 2004
Published electronically: August 29, 2005
Communicated by: Alan Dow
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.